# SDR SWAA061032

- Difficulty date: March 25, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 68,619 hours, 66,370 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Part serial: 1612
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING INBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
